# SDR ABXA010726

- Difficulty date: February 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 54,708 hours, 55,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59134383
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER INBOARD BONDED PANEL HAD AREA OF DELAMINATION.  REPLACED PANEL IAW DC-9 SRM 51-30-2 AND 51-30-1.  SEAM SEALED PANEL IAW DC-9 SRM 51-20-6.
